# SDR CA100806008

- Difficulty date: June 16, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,865 hours
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Condition: Malfunctioned
- Location: Engine
- Part time: 125 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON START UP, IDLE JUMPED TO 900 RPM FROM STANDARD 625 RPM FOR NO REASON, TURNED IDLE DOWN TO 700 RPM ENGINE RAN ROUGH.  REPEATED CARBURETOR WITH O/H UNIT, PROBLEM WENT AWAY.
